# SDR CA980318045

- Difficulty date: March 12, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 216 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010335
- Condition: Cracked
- Location: Rt Wing Root
- Part time: 129 hours, 66 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPAIR OF A PREVIOUSLY NOTED HYD. LEAK, ANOTHER LEAK FOUND AND TRACED TO ANOTHER LINE ON THE BOTTOM OF THE HYD. ACCUMULATOR FOR THE PARK BRAKE.IT WAS ALSO IN THE RIGHT HAND WING ROOT.PART RETURNED TO BRAD FOR INVESTIGATION.
